# SDR QXEA200500921

- Difficulty date: May 5, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT WING LEADING EDGE PANEL FORWARD OPENING HAS RUB MARKS ON THE EDGE.  REPAIRED IAW REO 670-57-41-074 AND HORIZON AIR EA R-51-118.
